I had my first mirena put in April 2003 and my second May 2008. I recently had it removed in june, Ive been bleeding for two weeks with the exception of one day. I was wondering if anyone else had this problem i see post where woman are trying to figure out when there period will start but not about when it will stop.
Sometimes the removal of the mirena can cause u to bleed for a little while, and if it's removed around the time ur period is due u might bleed longer. Maybe u bled after having it removed, then started ur peiodthat was due? If it's any longer, I would contact ur doctor
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.